# SDR AALA2009021001020

- Difficulty date: February 10, 2009
- Submitted: June 18, 2009
- Operation: Air carrier
- Aircraft: N7549A
- Make and model: Doug DC-9-82
- Aircraft serial: 53031
- Aircraft time: 53,173 hours, 27,100 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Condition: Broken
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

ABI  -  INFLIGHT ELP-DFW RIGHT CONSTANT SPEED DRIVE TEMPERATURE ROSE INTO RED BAND AND CLIMBING.  APU ON MEL.  LANDED ABI WITHOUT INCIDENT.  REPLACED NUMBER TWO ENGINE CONSTANT SPEED DRIVE.  SYSTEM GROUND CHECK NORMAL OPERATION.
